Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I dont want to get fat
Nov 2, 2010

Ive just been put on Sustiva+Truvada and am reading everywhere that it makes you put on weight around your stomach. Im slim and terrefied of getting fat. What can help minimize the weight gain. Im active at work all day and eating well already. Any other tips? Please help..

Response from Mr. Vergel

Exercise for an hour 4 times a week and minimize sweets and animal fats, and eat more fruits and vegetables. Also, make sure your cholesterol is normal. Those are simple things you can do. Not everyone gains weight on HIV medications, by the way.

Nelson



Previous
Question about a question about Tenofovir :)
Next
71 year old father has completely lost his appetite

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement